Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A growth condition for Fourier coefficients of functions of bounded entropy norm


Author: W. Christopher Lang
Journal: Proc. Amer. Math. Soc. 112 (1991), 433-439
MSC: Primary 42A16
MathSciNet review: 1045141
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A simple growth condition is found for the Fourier coefficients of continuous $ 1$-periodic functions of bounded $ k$-entropy norm. This growth condition is equivalent to the condition given by Dabrowski. The entropy norms of certain random Fourier series are considered.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42A16

Retrieve articles in all journals with MSC: 42A16


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1991-1045141-8
Keywords: Fourier coefficients, entropy norm, random Fourier series
Article copyright: © Copyright 1991 American Mathematical Society